Translator Disclaimer
December 2003 Quelques propriétés des mots substitutifs
Julien Cassaigne, François Nicolas
Bull. Belg. Math. Soc. Simon Stevin 10(5): 661-677 (December 2003). DOI: 10.36045/bbms/1074791324

Abstract

Les mots infinis engendrés par des morphismes itérés (ou mots purement substitutifs) jouent un rôle important dans la combinatoire des mots. Dans cet article, nous considérons la classe plus large des mots substitutifs, c'est à dire l'ensemble des mots infinis obtenus comme images morphiques de mots purement substitutifs. Nous montrons que cette nouvelle classe est strictement plus large que la précédente puis que les mots substitutifs s'écrivent comme les images par des morphismes remarquables de mots infinis engendrés par des endomorphismes remarquables. Nous montrons enfin que ces morphismes remarquables permettent de contrôler la complexité en facteurs des mots infinis auxquels ils sont appliqués.

Infinite words generated by iterated morphisms (or purely substitutive words) play an important part in combinatorics on words. In this article, we consider the larger class of substitutive words, that is infinite words obtained as morphic images of purely substitutive words. We show that this new class is strictly larger than that of purely substitutive words, and then that substitutive words can be written as images under a certain type of morphisms of infinite words generated by iterating a certain type of morphisms. Finally we show that these remarkable morphisms allow to control the subword complexity of the infinite words they are applied to.

Citation

Download Citation

Julien Cassaigne. François Nicolas. "Quelques propriétés des mots substitutifs." Bull. Belg. Math. Soc. Simon Stevin 10 (5) 661 - 677, December 2003. https://doi.org/10.36045/bbms/1074791324

Information

Published: December 2003
First available in Project Euclid: 22 January 2004

zbMATH: 1071.68086
MathSciNet: MR2073019
Digital Object Identifier: 10.36045/bbms/1074791324

Subjects:
Primary: 68R15

Rights: Copyright © 2003 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.10 • No. 5 • December 2003
Back to Top